# SDR IPXA2016091308231

- Difficulty date: September 13, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 49,795 hours, 11,840 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR AFT EMRGENCY LIGHT DOES NOT TEST.  REPLACED THE LAMP IAW AMM 33-52-01-000-805, 33-52-01-400-805, AND 33-52-01-700-803
